# SDR DXTA2011022804480

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258517
- Aircraft time: 7,130 hours, 5,081 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 1301561
- Part serial: 402542
- Condition: Failed
- Location: Cabin Pressure
- Part time: 7,130 hours, 5,081 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

ACFT FAILED TO PRESSURIZE EVENLY; ALT WARNING HORN SOUNDED AND MASKED FELL AS WE CLIMBED THOUGH FL200. AFTER EMERGENCY DESCENT, APU WAS REENGAGED BUT EVEN THEN ALT WARNING HORN STAYED ON UNTIL BELOW 8000FT; AND BOTH CREW CONFIRMED ONGOING PRESSURE FLUCTUATIONS.   R & R UPPER AND LOWER CABIN PRESSURE CHECK VALVES IAW MM 21-30-00.  PERFORMED GROUND PRESSURIZATION CHECKS.  OPS CHECKED GOOD.
